X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
arithmetic-geometric-harmonic means inequalities (1) 1
combinatorics (1) 1
generalized heronian means (1) 1
heronian means (1) 1
mathematics (1) 1
schur-convexity (1) 1
schur-geometric-convexity (1) 1
schur-harmonic-convexity (1) 1
schurharmonic-convexity (1) 1
values (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Taiwanese journal of mathematics, ISSN 1027-5487, 12/2011, Volume 15, Issue 6, pp. 2721 - 2731
In this paper, we give the sufficient as well as necessary condition of the Schur-convexity and Schur-harmonic-convexity of the generalized Heronian means with... 
Generalized heronian means | Arithmetic-geometric-harmonic means inequalities | Heronian means | Schur-convexity | Schur-geometric-convexity | Schurharmonic-convexity | MATHEMATICS | Schur-harmonic-convexity | Generalized Heronian means | VALUES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.